Alert archive / Minnesota / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 140, NWS Twin Cities, MN

June 20, 2005Martin County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Jun 20, 2005, 4:58 PM CDT for Martin County, Minnesota. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 20, 2005, 4:58 PM CDT (21:58 UTC)
Expired
Jun 20, 2005, 5:19 PM CDT
In force
21 min
Issued by
NWS Twin Cities, MN
Area
Counties, with a storm outline in the text

County Martin County, MN

The radar

The Sioux Falls radar (KFSD), 156 km from the middle of the area, began a volume at 21:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 20, 1:25 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 10.0 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2005-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 93 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2005-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 129 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
93 J/kg
Mixed-layer CIN
-433 J/kg
Mixed-layer LCL
1305 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
129 m²/s²
0-3 km storm-relative helicity
156 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMPX 202158
SVRMPX
MNC091-202245-
/O.NEW.KMPX.SV.W.0140.050620T2158Z-050620T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
458 PM CDT MON JUN 20 2005

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MARTIN COUNTY IN SOUTH CENTRAL MINNESOTA

* UNTIL 545 PM CDT

* AT 450 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM...
  CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. THIS STORM WAS
  LOCATED 37 MILES WEST OF FAIRMONT...OR ABOUT 10 MILES WEST OF
  JACKSON...AND MOVING SOUTHEAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  FAIRMONT...

LAT...LON 4374 9492 4351 9540 4350 9490 4354 9428
      4372 9436

$$
1 follow-up statement
000 
WWUS53 KMPX 202219
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
519 PM CDT MON JUN 20 2005

MNC091-202229-
/O.CAN.KMPX.SV.W.0140.000000T0000Z-050620T2245Z/
MARTIN MN-
519 PM CDT MON JUN 20 2005

...THE SEVERE THUNDERSTORM WARNING FOR MARTIN COUNTY IS CANCELLED...

RADAR INDICATED THAT THE SEVERE THUNDERSTORM HAD MOVED OUT OF THE
WARNED AREA. THUS THE WARNING HAS BEEN CANCELLED.

LAT...LON 4374 9492 4351 9540 4350 9490 4354 9428
      4372 9436

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 3:30 PM CDT, 1 hour 28 minutes earlier.

Area forecast discussion, Jun 20, 3:30 PM CDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
330 PM CDT MON JUN 20 2005

.DISCUSSION...TONIGHT THROUGH THURSDAY
FORECAST CONCERN IN THE NEAR TERM TONIGHT ARE THUNDERSTORM CHANCES
AND SEVERE WEATHER/FLOODING POTENTIAL FOR THE NEXT AROUND OF
CONVECTION DEVELOPING AHEAD OF THE SURFACE TROUGH AND FRONTAL
BOUNDARY. MESOSCALE CONVECTIVE SYSTEM THAT HAD MOVED ACROSS THE
STATE INTO WESTERN WISCONSIN TODAY...WL SLOWLY WEAKEN THIS EVENING.
ANOTHER BATCH OF THUNDERSTORMS WERE OCCURRING AND DEVELOPING IN THE
WARM SECTOR OVER SOUTHWEST MN AND THE EASTERN DAKOTAS. AIRMASS OVER
SOUTHWEST MN...WAS VERY UNSTABLE WITH SURFACE BASE CAPES OVER 2500
J/KG AND LIFTED INDICES OF MINUS 4. THE LATEST SATELLITE IMAGERY OFF
THE IR LOOP SHOWED EXPLOSIVE DEVELOPMENT OVER SOUTHWEST MN SINCE
19Z.

FRONTAL BOUNDARY WILL SAG SOUTH TONIGHT AND BEGIN TO LIFT BACK
NORTHWARD TUESDAY NIGHT AND WEDNESDAY. WL KEEP SOME POPS GOING OVER
SOUTHERN PORTION OF OUR CWA.

LONGER TERM...THURSDAY NIGHT THROUGH SUNDAY
MODELS PRETTY CONSISTENT WITH REGARD TO LATE IN THE WEEK.
OPERATIONAL GFS AND EUROPEAN MODELS ARE IN GOOD AGREEMENT. LOOKS
LIKE BOUNDARY DRIFTS SOUTHWARD OVER OUR CWA FRIDAY. THE LATEST DGEX
MODEL CONTINUE TO BRING SOME MINOR RIPPLES THROUGH THE UPPER RIDGE
DURING THE PERIOD. THESE SHORT WAVES TROUGH COULD GENERATE A FEW
MESOSCALE CONVECTIVE SYSTEMS...SIMILAR TO ONES OCCURRING TODAY.
WL HAVE TO KEEP SOME POPS GOING THROUGH FRIDAY NIGHT. APPEARS THE
AIRMASS BECOMES CAPPED OVER THE WEEKEND.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
.MN...NONE.
.WI...NONE.

&&
Hazardous weather outlook, Jun 20, 8:00 AM CDT, 8 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
800 AM CDT MON JUN 20 2005

MNZ041-047>051-054>070-073>078-082>085-091>093-WIZ023-024-211100-
ANOKA-BENTON-BLUE EARTH-BROWN-CARVER-CHIPPEWA-DAKOTA-DOUGLAS-
FARIBAULT-FREEBORN-GOODHUE-HENNEPIN-KANDIYOHI-LAC QUI PARLE-LE SUEUR-
MARTIN-MCLEOD-MEEKER-NICOLLET-PIERCE-POPE-RAMSEY-REDWOOD-RENVILLE-
RICE-SCOTT-SHERBURNE-SIBLEY-ST CROIX-STEARNS-STEELE-STEVENS-SWIFT-
WASECA-WASHINGTON-WATONWAN-WRIGHT-YELLOW MEDICINE-
800 AM CDT MON JUN 20 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA AND WEST CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

A FEW SEVERE STORMS MAY OCCUR TODAY OR TONIGHT. THE PRIMARY
THREAT WILL BE DAMAGING WINDS...BUT HAIL AND HEAVY RAIN ARE ALSO
POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A FEW SEVERE STORMS ARE AGAIN POSSIBLE...MAINLY DURING THE AFTERNOON
AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT.

MNZ042>045-052-053-WIZ014>016-025>028-211100-
BARRON-CHIPPEWA-CHISAGO-DUNN-EAU CLAIRE-ISANTI-KANABEC-MILLE LACS-
MORRISON-PEPIN-POLK-RUSK-TODD-
800 AM CDT MON JUN 20 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
AND EAST CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

A FEW SEVERE STORMS MAY OCCUR TODAY OR TONIGHT. THE PRIMARY
SEVERE WEATHER THREAT WILL BE DAMAGING WINDS...BUT HAIL AND HEAVY
RAIN COULD ALSO OCCUR.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED.

RJN

In the hours before

Local storm report, Jun 20, 4:21 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
421 PM CDT MON JUN 20 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     FLASH FLOOD      ROBBINSDALE             45.03N 93.33W
06/20/2005                   HENNEPIN           MN   LAW ENFORCEMENT

            CAR STALLED IN FLOODED ROAD. CO RD 81 AND 40TH ST.

&&

GJERDINGEN
Local storm report, Jun 20, 4:38 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
438 PM CDT MON JUN 20 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     TSTM WND DMG     4 SW EVANSVILLE         45.97N 95.74W
06/20/2005                   DOUGLAS            MN   TRAINED SPOTTER

            FOUR INCH DIAMETER BRANCHES DOWN.

1039 AM     FUNNEL CLOUD     8 N KENSINGTON          45.89N 95.70W
06/20/2005                   DOUGLAS            MN   PUBLIC

            REPORTED NEAR COUNTY ROADS 25 AND 56, BY COUNTY WORKER.

1045 AM     FUNNEL CLOUD     7 W ALEXANDRIA          45.87N 95.52W
06/20/2005                   DOUGLAS            MN   PUBLIC

            REPORTED NEAR COUTNY ROADS 114 AND 27.

1100 AM     TSTM WND GST     HEWITT                  46.32N 95.09W
06/20/2005  71 MPH           TODD               MN   PUBLIC

            MEASURED WITH ANEMOMETER.

1122 AM     HAIL             3 W LONG PRAIRIE        45.98N 94.93W
06/20/2005  0.75 INCH        TODD               MN   FIRE DEPT/RESCUE

1151 AM     HAIL             4 N BROOTEN             45.56N 95.12W
06/20/2005  0.75 INCH        STEARNS            MN   TRAINED SPOTTER

1156 AM     HAIL             ALBANY                  45.63N 94.57W
06/20/2005  0.75 INCH        STEARNS            MN   TRAINED SPOTTER

1205 PM     HAIL             5 S PENNOCK             45.07N 95.18W
06/20/2005  1.00 INCH        KANDIYOHI          MN   TRAINED SPOTTER

1205 PM     HAIL             1 E SUNBURG             45.35N 95.22W
06/20/2005  0.75 INCH        KANDIYOHI          MN   TRAINED SPOTTER

1210 PM     HAIL             ST CLOUD                45.55N 94.17W
06/20/2005  1.00 INCH        STEARNS            MN   TRAINED SPOTTER

1220 PM     HAIL             WAITE PARK              45.55N 94.22W
06/20/2005  0.75 INCH        STEARNS            MN   TRAINED SPOTTER

1220 PM     HAIL             ST JOSEPH               45.57N 94.32W
06/20/2005  0.75 INCH        STEARNS            MN   TRAINED SPOTTER

1221 PM     TSTM WND GST     WILLMAR                 45.12N 95.05W
06/20/2005  58 MPH           KANDIYOHI          MN   ASOS

            MEASURED BY WILLMAR ASOS

1224 PM     FLASH FLOOD      ST CLOUD                45.55N 94.17W
06/20/2005                   STEARNS            MN   TRAINED SPOTTER

            MANY ROADS UNDERWATER

1224 PM     HAIL             ST CLOUD                45.55N 94.17W
06/20/2005  0.75 INCH        STEARNS            MN   TRAINED SPOTTER

            SMALL TREE BRANCHES FELLED.

1224 PM     HAIL             10 S ST CLOUD           45.41N 94.17W
06/20/2005  0.75 INCH        STEARNS            MN   TRAINED SPOTTER

1226 PM     HAIL             WILLMAR                 45.12N 95.05W
06/20/2005  0.75 INCH        KANDIYOHI          MN   TRAINED SPOTTER

1227 PM     TSTM WND DMG     ATWATER                 45.14N 94.78W
06/20/2005                   KANDIYOHI          MN   FIRE DEPT/RESCUE

            POWER LINE KNOCKED DOWN.

1230 PM     FLASH FLOOD      ST CLOUD                45.55N 94.17W
06/20/2005                   STEARNS            MN   TRAINED SPOTTER

            NUMEROUS REPORTS OF FLOODING ON STREETS.

1230 PM     HAIL             ST CLOUD                45.55N 94.17W
06/20/2005  0.75 INCH        STEARNS            MN   TRAINED SPOTTER

            SMALL TREE BRANCHES ALSO FELLED.

1232 PM     HAIL             WILLMAR                 45.12N 95.05W
06/20/2005  0.75 INCH        KANDIYOHI          MN   FIRE DEPT/RESCUE

1232 PM     HAIL             ST CLOUD                45.55N 94.17W
06/20/2005  1.00 INCH        STEARNS            MN   TRAINED SPOTTER

            PROFESSOR WEISMAN

1237 PM     TSTM WND DMG     2 SSW CLEARWATER        45.38N 94.06W
06/20/2005                   WRIGHT             MN   PUBLIC

            TOP HALF OF CHICKEN BARN BLOWN OFF. OCCURED NEXT DOOR TO
            18017 17TH AVE IN LINDEN TOWNSHIP

1245 PM     TSTM WND DMG     ST CLOUD                45.55N 94.17W
06/20/2005                   STEARNS            MN   TRAINED SPOTTER

            1 TO 2 INCH BRANCHES DOWN.

1248 PM     TSTM WND GST     7 W ZIMMERMAN           45.44N 93.74W
06/20/2005  70 MPH           SHERBURNE          MN   TRAINED SPOTTER

            WINDS ESTIMATED DUE TO LARGE DUMP TRUCK FORCED OFF THE
            ROAD. EVENT OCCURRED 2 MILES WEST OF ORROCK.

1248 PM     HAIL             7 W ZIMMERMAN           45.44N 93.74W
06/20/2005  0.75 INCH        SHERBURNE          MN   TRAINED SPOTTER

            OCCURRED 2 MILES WEST OF ORROCK.

1253 PM     FLASH FLOOD      ST CLOUD                45.55N 94.17W
06/20/2005                   STEARNS            MN   TRAINED SPOTTER

            MANY LOW LYING ROADS UNDERWATER.

1254 PM     TSTM WND DMG     BIRD ISLAND             44.76N 94.89W
06/20/2005                   RENVILLE           MN   LAW ENFORCEMENT

            POWER LINES DOWN.

0108 PM     HAIL             BECHYN                  44.69N 95.06W
06/20/2005  0.75 INCH        RENVILLE           MN   TRAINED SPOTTER

0130 PM     TSTM WND DMG     BROOKLYN CENTER         45.07N 93.32W
06/20/2005                   HENNEPIN           MN   TRAINED SPOTTER

            MEDIUM SIZED TREES DOWN.

0133 PM     HAIL             SPRING LAKE PARK        45.12N 93.25W
06/20/2005  1.00 INCH        ANOKA              MN   TRAINED SPOTTER

0145 PM     TSTM WND DMG     MINNEAPOLIS             44.96N 93.27W
06/20/2005                   HENNEPIN           MN   PUBLIC

            SOUTH MINNEAPOLIS, LARGE OAK TREE DOWN.

0145 PM     TSTM WND DMG     MINNEAPOLIS             44.96N 93.27W
06/20/2005                   HENNEPIN           MN   AIRPLANE PILOT

            A FEW SMALL TREES 3 TO 5 INCHES IN DIAMETER WERE SEEN
            BLOWN OVER AROUND LAKE AROUND LAKE OF THE ISLES AND LAKE
            CALHOUN.

0146 PM     TSTM WND GST     MINNEAPOLIS             44.96N 93.27W
06/20/2005  58 MPH           HENNEPIN           MN   ASOS

            WINDS REPORTED AT THE MINNEAPOLIS INTERNATIONAL AIRPORT.

0148 PM     HAIL             7 W WACONIA             44.85N 93.94W
06/20/2005  1.75 INCH        CARVER             MN   TRAINED SPOTTER

0153 PM     TSTM WND GST     4 S PRIOR LAKE          44.67N 93.43W
06/20/2005  60 MPH           SCOTT              MN   TRAINED SPOTTER

            4 TO 5 INCH BRANCHES DOWN. SPEED MEASURED.

0153 PM     TSTM WND DMG     RICHFIELD               44.88N 93.28W
06/20/2005                   HENNEPIN           MN   TRAINED SPOTTER

            4 INCH BRANCHES DOWN.

0159 PM     HAIL             3 E MINNEAPOLIS         44.96N 93.21W
06/20/2005  1.75 INCH        RAMSEY             MN   TRAINED SPOTTER

0200 PM     HAIL             3 E GIBBON              44.54N 94.46W
06/20/2005  0.75 INCH        SIBLEY             MN   TRAINED SPOTTER

0200 PM     TSTM WND GST     INVER GROVE HEIGHTS     44.83N 93.06W
06/20/2005  53 MPH           DAKOTA             MN   TRAINED SPOTTER

            MEASURED WINDS WITH ANEMOMETER.

0200 PM     TSTM WND DMG     EAGAN                   44.82N 93.16W
06/20/2005                   DAKOTA             MN   TRAINED SPOTTER

            6 INCH DIAMETER TREE DOWN.

0210 PM     TSTM WND DMG     MINNEAPOLIS             44.96N 93.27W
06/20/2005                   HENNEPIN           MN   TRAINED SPOTTER

            NUMEROUS 4 INCH BRANCHES DOWN IN SOUTH MINNEAPOLIS.

0210 PM     TSTM WND DMG     BROOKLYN CENTER         45.07N 93.32W
06/20/2005                   HENNEPIN           MN   TRAINED SPOTTER

            8 INCH DIAMETER TREE DOWN.

0213 PM     HAIL             MAPLEWOOD               44.99N 93.02W
06/20/2005  0.75 INCH        RAMSEY             MN   TRAINED SPOTTER

0215 PM     FLASH FLOOD      ROBBINSDALE             45.03N 93.33W
06/20/2005                   HENNEPIN           MN   LAW ENFORCEMENT

            CAR STALLED IN FLOODED ROAD. CO RD 81 AND 40TH ST.

0221 PM     FLASH FLOOD      ST PAUL                 44.95N 93.10W
06/20/2005                   RAMSEY             MN   TRAINED SPOTTER

            8 TENTHS OF AN INCH OF RAIN FELL IN 15 MINUTES AT I94 AND
            MCKNIGHT ROAD.

0221 PM     FLASH FLOOD      LITTLE CANADA           45.02N 93.08W
06/20/2005                   RAMSEY             MN   TRAINED SPOTTER

            COUNTY ROAD C AT 35E IMPASSABLE.

0221 PM     FLASH FLOOD      MINNEAPOLIS             44.96N 93.27W
06/20/2005                   HENNEPIN           MN   TRAINED SPOTTER

            50TH AVENUE AND EMMERSON FLOODED CURB DEEP.

0222 PM     TSTM WND DMG     MINNEAPOLIS             44.96N 93.27W
06/20/2005                   HENNEPIN           MN   TRAINED SPOTTER

            OVERTURNED BOATS ON LAKE CALHOUN.

0225 PM     TSTM WND GST     RICE LAKE               45.50N 91.74W
06/20/2005  65 MPH           BARRON             WI   TRAINED SPOTTER

            MEASURED AT RICE LAKE AIRPORT.

0230 PM     HAIL             MINNEAPOLIS             44.96N 93.27W
06/20/2005  0.75 INCH        HENNEPIN           MN   TRAINED SPOTTER

0230 PM     TSTM WND DMG     MINNEAPOLIS             44.96N 93.27W
06/20/2005                   HENNEPIN           MN   TRAINED SPOTTER

            POWER OUTAGE, 3-5 INCH TREE LIMBS DOWN. MINOR FLOODING.
            WINDS ESTIMATED AT 55 MPH. WOODEN FENCE BLOWN OVER.

0245 PM     TSTM WND DMG     INVER GROVE HEIGHTS     44.83N 93.06W
06/20/2005                   DAKOTA             MN   TRAINED SPOTTER

            SMALL TREE DOWN.

0255 PM     HAIL             3 SE LE SUEUR           44.43N 93.86W
06/20/2005  0.75 INCH        LE SUEUR           MN   TRAINED SPOTTER

0315 PM     TSTM WND DMG     5 N MENOMONIE           44.96N 91.91W
06/20/2005                   DUNN               WI   TRAINED SPOTTER

            2 FOOT DIAMETER TREE DOWN.

0315 PM     TSTM WND DMG     EAU CLAIRE              44.82N 91.49W
06/20/2005                   EAU CLAIRE         WI   LAW ENFORCEMENT

            SEVERAL POWER LINES DOWN.

0321 PM     TSTM WND GST     MANKATO                 44.17N 93.99W
06/20/2005  72 MPH           BLUE EARTH         MN   TRAINED SPOTTER

            MEASURED ON ANEMOMETER.

0330 PM     TSTM WND DMG     EAU CLAIRE              44.82N 91.49W
06/20/2005                   EAU CLAIRE         WI   TRAINED SPOTTER

            5 TO 6 INCH TREE LIMB FELL ON TRUCK.

0341 PM     FLASH FLOOD      7 W NORTHFIELD          44.45N 93.31W
06/20/2005                   RICE               MN   TRAINED SPOTTER

            FLOODING OCCURRED OVER ROADWAY NEAR INTERSECTION OF I-35
            AND HWY 19.

0352 PM     HAIL             TRUMAN                  43.83N 94.44W
06/20/2005  0.88 INCH        MARTIN             MN   TRAINED SPOTTER

&&

AJZ
Local storm report, Jun 20, 4:40 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
440 PM CDT MON JUN 20 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HAIL             SHERBURN                43.65N 94.73W
06/20/2005  0.75 INCH        MARTIN             MN   TRAINED SPOTTER

&&

GJERDINGEN
Local storm report, Jun 20, 4:45 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
445 PM CDT MON JUN 20 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0443 PM     HAIL             NORTHROP                43.74N 94.44W
06/20/2005  0.88 INCH        MARTIN             MN   TRAINED SPOTTER

&&

GJERDINGEN
Local storm report, Jun 20, 4:47 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
447 PM CDT MON JUN 20 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             FAIRMONT                43.64N 94.46W
06/20/2005  0.88 INCH        MARTIN             MN   TRAINED SPOTTER

&&

GJERDINGEN
Local storm report, Jun 20, 4:48 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
448 PM CDT MON JUN 20 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0447 PM     HAIL             FAIRMONT                43.64N 94.46W
06/20/2005  1.00 INCH        MARTIN             MN   TRAINED SPOTTER

&&

GJERDINGEN

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 6:28 AM CDTSevere Thunderstorm WarningMPXBenton62 min
Jun 20, 6:41 AM CDTSevere Thunderstorm WarningMPXKanabec, Mille Lacs65 min
Jun 20, 10:15 AM CDTSevere Thunderstorm WarningMPXDouglas, Pope, Stevens60 min
Jun 20, 10:39 AM CDTSevere Thunderstorm WarningMPXTodd66 min
Jun 20, 11:11 AM CDTSevere Thunderstorm WarningMPXKandiyohi, Pope, Stearns, Swift64 min
Jun 20, 11:28 AM CDTSevere Thunderstorm WarningMPXMorrison62 min
Jun 20, 11:33 AM CDTSevere Thunderstorm WarningMPXChippewa57 min
Jun 20, 11:57 AM CDTSevere Thunderstorm WarningMPXBenton, Mille Lacs, Sherburne63 min
Jun 20, 12:11 PM CDTSevere Thunderstorm WarningMPXKandiyohi, Meeker, Stearns71 min
Jun 20, 12:27 PM CDTSevere Thunderstorm WarningMPXHennepin, Wright63 min
Jun 20, 12:49 PM CDTSevere Thunderstorm WarningMPXAnoka, Chisago, Isanti, Kanabec56 min
Jun 20, 12:56 PM CDTSevere Thunderstorm WarningMPXMcLeod, Renville, Sibley64 min
Jun 20, 1:11 PM CDTSevere Thunderstorm WarningMPXRedwood, Yellow Medicine64 min
Jun 20, 1:29 PM CDTFlash Flood WarningMPXAnoka, Carver, Dakota, Hennepin, Ramsey, Scott and 1 more3 hr
Jun 20, 1:29 PM CDTSevere Thunderstorm WarningMPXAnoka, Carver, Chisago, Dakota, Hennepin, Ramsey and 3 more61 min
Jun 20, 1:55 PM CDTSevere Thunderstorm WarningMPXNicollet, Renville, Sibley65 min
Jun 20, 2:09 PM CDTSevere Thunderstorm WarningMPXBrown, Redwood51 min
Jun 20, 2:29 PM CDTSevere Thunderstorm WarningMPXGoodhue, Le Sueur, Rice61 min
Jun 20, 3:01 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Waseca, Watonwan59 min
Jun 20, 3:11 PM CDTFlash Flood WarningMPXBlue Earth, Goodhue, Le Sueur, Nicollet, Rice3 hr
Jun 20, 3:56 PM CDTSevere Thunderstorm WarningMPXFaribault, Freeborn, Martin64 min
Jun 20, 4:51 PM CDTSevere Thunderstorm WarningMPXMcLeod39 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.